# SDR AALA202208091165

- Difficulty date: August 6, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 22,820 hours, 10,487 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD3920
- Part serial: 14027053
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED AN ODOR IN THE AFT CABIN MINUTES BEFORE LANDING AND TO GATE, A BURNING ELECTRICAL OR PLASTIC ODOR NOTED IN AFT GALLEY BY COFFEE MAKERS  AND VENT NEAR COFFEE MAKERS. MAINTENANCE FOUND THE LAVATORY / GALLEY EXTRACT FAN TO BE WORKING INTERMITTENTLY AND REPLACED IT PER AMM 21-23-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
